@article{DMGAA_2019_39_2_a7,
author = {Rao, G.C. and Raju, S.S.},
title = {Uniqueness {Theorem} in {Complete} {Residuated} {Almost} {Distributive} {Lattices}},
journal = {Discussiones Mathematicae. General Algebra and Applications},
pages = {263--275},
year = {2019},
volume = {39},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGAA_2019_39_2_a7/}
}
TY - JOUR AU - Rao, G.C. AU - Raju, S.S. TI - Uniqueness Theorem in Complete Residuated Almost Distributive Lattices JO - Discussiones Mathematicae. General Algebra and Applications PY - 2019 SP - 263 EP - 275 VL - 39 IS - 2 UR - http://geodesic.mathdoc.fr/item/DMGAA_2019_39_2_a7/ LA - en ID - DMGAA_2019_39_2_a7 ER -
Rao, G.C.; Raju, S.S. Uniqueness Theorem in Complete Residuated Almost Distributive Lattices. Discussiones Mathematicae. General Algebra and Applications, Tome 39 (2019) no. 2, pp. 263-275. http://geodesic.mathdoc.fr/item/DMGAA_2019_39_2_a7/
[1] R.P. Dilworth, Abstract residuation over lattices, Bull. Amer. Math. Soc. 44 (1938) 262–268. doi:10.1090/S0002-9904-1938-06736-5
[2] G.C. Rao, Almost Distributive Lattices, Doctoral Thesis (Department of Mathematics, Andhra University, Visakhapatnam, 1980).
[3] G.C. Rao and S.S. Raju, Complete residuated Almost Distributive Lattices, Communicated to the Journal Discussiones Mathematicae-General Algebra and Applications.
[4] G.C. Rao and S.S Raju, Decomposition theorems in principal residuated Almost Distributive Lattices, Communicated to the Journal The Journal of the Chung Cheong Mathematical Society.
[5] G.C. Rao and S.S Raju, Noether Almost Distributive Lattices, Bull. Intrnat. Math. Virtual Institute 9 (2019) 39–46.
[6] G.C. Rao and S.S Raju, Principal Residuated Almost Distributive Lattices, Bull. Internat. Math. Virtual Institute 9 (2019) 219–230.
[7] G.C. Rao and S.S Raju, Residuated Almost Distributive Lattices - I, Internat. J. Math. Archive 8 (2017) 143–152.
[8] G.C. Rao and S.S Raju, Residuated Almost Distributive Lattices - II, Internat. J. Math. Archive 8 (2017) 190–198.
[9] G.C. Rao and Venugopalam Undurthi, Complete Almost Distributive Lattices, Asian-European J. Math. 7 (2014) 1450052 (8 pages). doi:10.1142/S1793557114500521
[10] U.M. Swamy and G.C. Rao, Almost Distributive Lattices, J. Aust. Math. Soc. (Series A) 31 (1981) 77–91. doi:10.1017/S1446788700018498
[11] M. Ward and R.P. Dilworth, Residuated lattices, Proceedings of the National Academy of Sciences 24 (1938) 162–164. doi:10.1073/pnas.24.3.162
[12] M. Ward and R.P. Dilworth, Residuated lattices, Trans. Amer. Math. Soc. 45 (1939) 335–354. doi:10.1090/S0002-9947-1939-1501995-3
[13] M. Ward, Residuated distributive lattices, Duke Math. J. 6 (1940) 641–651. doi:10.1215/S0012-7094-40-00649-4